MathSciNet Relay Station
MathSciNet bibliographic data
MR950831 46L80
Phillips, N. Christopher Inverse limits of $C\sp *$-algebras. J. Operator Theory 19 (1988), no. 1, 159–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement